Community

Side effects of Divya Mukta Vati (used for High Blood Pressure)?

I would like to add some more after use of about one & half months of 2-tabs morning, evening. There are problems with the DMV and I have experienced which make you very unwell psychologically, and one does not know if there is more to that. As these Ayurvedic medications are not as rigorously tested for effects & side effects, so there is some amount of uncertainty with it.

  1. Nasal congestion in night-> It makes you irritable & less rested and makes you feel like unwell.
  2. Aerobically you become very weak, just within 500 meters of running you are exhausted fully and unable to continue.
  3. Pain in legs, for some, in knees.
  4. General sense of unwell being.
  5. Burning/ hurting in the eyes in the afternoon.
  6. For few days it was dullness, tiredness & now it is rather anxity & reduced alertness.

So, I think few more tests are required in DMV and the ingredients which are unnecessary must be removed to reduce the side effects.

Your comments are welcome.

I have taken this product for a long time, I have NOT experienced these problems.

But after looking at the comments there seems to be people that are pinning everthing on this product from nasal conjestion to Hiatl hernia brathing problems, sleepiness and more. Come on not everything is the fault of Muta Vati, you may just be getting sick yourself.
I think I would rather deal with some nasal conjestion or knee pain than Hmmmm let’s say stroke, heart attack or death? which would you prefer?

1 Like

Yes I facing quite severe nasal congestion due to Mukta wati. I need to breath by mouth in the night .

I know several people who have taken Mukta Vati for years, and none of them, including myself, have experienced any of the side effects mentioned.

After taking 4 Mukta Vati tablets per day for 2 weeks I was feeling very tired and irritable all the time and had pain in my knee joints.

Have now stopped taking them and after 2 days I am feeling good again and no joint pains.

Will have to try something else for my blood pressure…!

Stopped taking

4 mukta vati tablets per day is very heavy dose, you should try max 2 per day(morning and evening).

If you still feel nasal congestion then take only one per day and monitor your BP

DMV has 3 problems as experienced (used to take 2 tab at evening (before dinner)followed by arjunarisht (after dinner)):

  1. nasal congestion (throughout the day and in night
  2. Lethargy and or tiredness etc.
  3. Knee joint pain after walking after 1 km (experienced in formal shoes only, very less in sports shoes and nothing experienced in slippers)
  4. feels cold

prev to this i was taking telma40 one in the morning but my BP been 135/80 as usual thereafter i went to Ramdev pharmecy, now by taking DMV(taking since last one month) pulse rate becomes to 65-72 and BP also floats 120-130/75-80. Doctor also given arjunarisht syrup after eating and one tab. for colestrole reducing.

'Reserpine is an alkaloid from the roots of Rawuwolfia serpentina (Sarpagandha).Reserpine said to have adverse side effect such as bradicardia(low pulse rate) ,nasal stuffiness etc" I think Sarpagandha is one of the contents in Divya Muktavati .Some patients experience side effect ,some may not.You may consult with the prescriber of DMV.and adjust the dose. The sepantine is/was being used in a antihypertensive drug called "adelphane or serpasil mfg. by Hoechst .With due respect to shri Baba Ramdeo may I know how they claim that this product is free from side effects?Entire reply by Dr. sunil

this is because of sarpgandha ,the one of the ingredient of muktavat.

why the manufacturer clam that muktavati is free from side effects?

I agree with. Just by doing Pranayama everyday, now even Allopathy Doctors are recommending for Pranaya, it will resolve the problem

I am using Muktavati and found nasal blockage problem. Then I reduced the dosage 1 tab in morning and one evening. Also I started putting 2 drops of Coconut oil in the two nasals while sleeping. The problem has reduced to a large extent.

Hello everyone;

I live in Lagos Nigeria. Do you know where one can get the Diyva Mukta Vati in Lagos? Or anybody coming to Lagos NIegria within a week who may help get. All expenses will be paid.

Thank you.

I started with Ivy Mukta Vati, and experienced very bad nasal congestion. It’s unusual for both side of my nose to COMPLETE close, but on Ivy Mukta Vati, it did.

I then tried Divya Mukta Vati, and while I have to take a higher dose (3 tabs 2 times per day) to start with, I do not experience the extreme nasal congestion. After several months, I can usually drop down to two tabs twice a day.

Even i also face nose congestion problem while i was taking Divya Mukta Vati.
I have stopped taking this medicine and nose congestion problem is solved now.

I discussed this with Vaidya and he advised me to take Mukta Vati with warm water. It improved the situation a lot.

i am taking tab. mukta vatti i have very bad nasal consuction and i have feelling eretation in both noistrel now i stop mukta vatti my problem is solw. by Dr.Rajender Singh Verma hisar haryana

yes I also faced nasal congestion but my BP came down to 120 80 for the first time in last five years after taking mukta vati, I do pranayam to get rid of nasal congestion and also apply little bit of Mustard oil on my nostrils to reduce the dryness. Also a crisp walk in the mornings help reduce this side effect.

I also faced sever nasal congestion and was not able to breathe.i even visited E N T surgeon had X-ray and CT scan. We came across this site and stopped muktavati and the congestion is gone. Thanks to every one

I realise that nosal congetion is due to the fact that body is digging out all the bad substances from the body…

  1. Couging: To take out all chest congetion.
  2. Stool: To take out all stomak congetion.
  3. Perpiration: To take out water from all skin cells. (Therefore they are telling to take water in the monrning).

It is basically cleaning our body from all bad substances.

This is what I have noticed. Please advise if you have anyother view.

It is foolish for anybody to believe that any medicine ( whatever ‘System/Pathy’) will not have any side effect. If it has some effect, it has to have side effect.